# SDR AU960947

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 0303
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING AND ENGINE NACELLE UPPER EIGHT STRINGERS (4OFF  EACH SIDE) BETWEEN RIBS 6 AND 8 CRACKED - FOUND DURING INSPECTION IAW PARTENAVIA SB93 AND AD/P68/42
